Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    2631

One Month Of Tri-Previfem: Help

EnoughOstrich

2359 views

I have been on this birth control for 1 month so far and I have been experiencing the worst breakouts. I started birth control for reasons other than acne. My face was pretty clear before birth control and I had never gotten any body acne before using Tri-previfem. I have been getting huge zits within the first month of this pill. Two large cysts on my Chin and two large cysts on my nose. In the past I have only broken out on my chin during that time of the month and that was about it. Now it's on my nose too. Oh, and not to mention, all over my forehead. And I have started getting a few bumps on my chest, which has never happen before.

I'm just started my second pack of Tri-previfem, I just want to know if the initial breakout is normal and when will it end.

My skin looks the worst it's ever been.

Please reply with your experience on initial breakouts and birth control!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×